Abstract and Applied Analysis

Numerical Solutions of a Class of Nonlinear Volterra Integral Equations

H. S. Malindzisa and M. Khumalo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider numerical solutions of a class of nonlinear (nonstandard) Volterra integral equations. We first prove the existence and uniqueness of the solution of the Volterra integral equation in the context of the space of continuous functions over a closed interval. We then use one-point collocation methods with a uniform mesh to construct solutions of the nonlinear (nonstandard) VIE and quadrature rules. We conclude that the repeated Simpson's rule gives better solutions when a reasonably large value of the stepsize is used.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 652631, 8 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Malindzisa, H. S.; Khumalo, M. Numerical Solutions of a Class of Nonlinear Volterra Integral Equations. Abstr. Appl. Anal. 2014 (2014), Article ID 652631, 8 pages. doi:10.1155/2014/652631. https://projecteuclid.org/euclid.aaa/1412277101

Export citation